JournalsaihpcVol. 11, No. 3pp. 313–341

On positive Liouville theorems and asymptotic behavior of solutions of Fuchsian type elliptic operators

  • Yehuda Pinchover

    Department of Mathematics, Technion-Israel Institute of Technology Haifa 32000, Israel
On positive Liouville theorems and asymptotic behavior of solutions of Fuchsian type elliptic operators cover
Download PDF

Abstract

Using the Harnack inequality and a scaling argument we prove some positive Liouville theorems for a Fuchsian type linear elliptic operator P on some domains in ℝd with some prescribed boundary conditions. We also study the asymptotic behavior of the quotients of two positive solutions of linear and semilinear equations.

Résumé

Avec l’aide de l’inégalité de Harnack et d’un argument de scaling nous démontrons des théorèmes de type Liouville pour des fonctions P-harmoniques positives d’un opérateur linéaire elliptique P de type fuchsien sur certaines régions de ℝd avec conditions limites. Nous étudions également le comportement asymptotique des quotients de deux solutions positives des équations linéaires et semi-linéaires.

Cite this article

Yehuda Pinchover, On positive Liouville theorems and asymptotic behavior of solutions of Fuchsian type elliptic operators. Ann. Inst. H. Poincaré Anal. Non Linéaire 11 (1994), no. 3, pp. 313–341

DOI 10.1016/S0294-1449(16)30187-1